MAUDE Adverse Event Report: VOLCARICA S.R.L. VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCARICA S.R.L. VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 88901
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
While using the ivus catheter, when introducing the catheter into the sheath, a malfunction occurred and lost imaging; it went black.Had to then open another package and use a new catheter.There was no patient impact.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCARICA S.R.L.
philips
9965 federal dr.
colorado springs CO 80920
MDR Report Key8248242
Report Number8248242
Device Sequence Number2125392
Product Code OBJ
UDI-Device Identifier00845225002329
UDI-Public(01)00845225002329(17)201130(10)0301559196(90)989609000491
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/27/2018
Report Date (Section F) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88901
Device Lot Number0301559196
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80
Date Report Sent to FDA12/27/2018